# SDR YENA2024091001238

- Difficulty date: September 6, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 01302
- Aircraft time: 86,275 hours, 32,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH FR68 DOOR STOP FITTING HOLE 1 WITH CRACK INDICATION; REF MEXICANA WO# 1316755 S/N 0328;  LH FR68 DOOR STOP FITTING HOLD 1 WAS REPAIRED IAW A320 SRM 53-41-12-300-011 REV 150, THIS REPAIR IS CAT B INSP THRESHOLD FROM EMBODIMENT OF THE REPAIR 37900 FC (FH N/A) METHOD HFEC INSP IAW A320 SRM 53-41-41-12-205-010 TABLE 6 FIG 009 REV 150 DATE 01 AUG 2024.
